On-line catalogue and orders (secure paiement, VISA or MASTERCARD only)

Journals available by subscription

Annales scientifiques de l'ENS

Astérisque

Bulletin de la SMF

Mémoires de la SMF

Revue d'Histoire des Mathématiques

Gazette des Mathématiciens

Books

Astérisque

Cours Spécialisés

Documents Mathématiques

Mémoires de la SMF

Panoramas et Synthèses

Séminaires et Congrès

Jean Morlet Chair Series

SMF/AMS Texts and Monographs

La Série T

Volumes "Journée Annuelle"

Other Books

Donald E. Knuth - French translations

Nicolas Bourbaki's seminar new edition

Jean Leray's scientific works new edition

Revue de l'Institut Elie Cartan

Electronic Editions

Annales scientifiques de l'ENS

Bulletin de la SMF

Revue d'Histoire des Mathématiques

Séminaires et Congrès

More information / Subscription

Publications for a general public

L'explosion des mathématiques (smf.emath.fr)

Mathématiques L'explosion continue (smf.emath.fr)

Zoom sur les métiers des maths (smf.emath.fr)

Zoom sur les métiers des mathématiques et de l'informatique (smf.emath.fr)

Où en sont les mathématiques ?

La Série T

For the authors

Submission of manuscripts

Formats and documentation

More info

Electronic distribution list (smf.emath.fr)

Information for bookselers and subscription agencies (smf.emath.fr)

Publications de la SMF
fr en
Your IP number: 54.198.23.251
Access to elec. publ.: SémCong

Bulletin de la SMF

Presentation of the publication

Titles

Last Titles

Editorial staff committee / Secretary

Number:

Search


Catalogue & orders

Bulletin de la SMF - Titles - 140 (2012)

Titles

Bulletin de la Société Mathématique de France 140, fascicule 1 (2012)

Guy Henniart
Induction automorphe globale pour les corps de nombres
Bulletin de la SMF 140, fascicule 1 (2012), 1-17
Download the document
Abstract and full text

Fabien Pazuki
Theta height and Faltings height
Bulletin de la SMF 140, fascicule 1 (2012), 19-49
Download the document
Abstract and full text

Michel Raibaut
Singularités à l'infini et intégration motivique
Bulletin de la SMF 140, fascicule 1 (2012), 51-100
Download the document
Abstract and full text

Gwénaël Massuyeau
Infinitesimal Morita homomorphisms and the tree-level of the LMO invariant
Bulletin de la SMF 140, fascicule 1 (2012), 101-161
Download the document
Abstract and full text


Bulletin de la Société Mathématique de France 140, fascicule 2 (2012)

Vincent Feuvrier
Remplissage de l'espace euclidien par des complexes polyédriques d'orientation imposée et de rotondité uniforme
Bulletin de la SMF 140, fascicule 2 (2012), 163-235
Download the document
Abstract and full text

Pierre Jammes
Minoration du spectre des variétés hyperboliques de dimension 3
Bulletin de la SMF 140, fascicule 2 (2012), 237-255
Download the document
Abstract and full text

Nguyen Dang Ho Hai
Un complexe de Koszul de modules instables et cohomotopie d'un spectre de Thom
Bulletin de la SMF 140, fascicule 2 (2012), 257-308
Download the document
Abstract and full text


Bulletin de la Société Mathématique de France 140, fascicule 3 (2012)

Nicolas Perrin, Evgeny Smirnov
Springer fiber components in the two columns case for types A and D are normal
Bulletin de la SMF 140, fascicule 3 (2012), 309-333
Download the document
Abstract and full text

Vincent Pilloni
Sur la théorie de Hida pour le groupe GSp_2g
Bulletin de la SMF 140, fascicule 3 (2012), 335-400
Download the document
Abstract and full text

Piotr Oprocha
Minimal systems and distributionally scrambled sets
Bulletin de la SMF 140, fascicule 3 (2012), 401-439
Download the document
Abstract and full text

Pierre Berthelot
A note on Frobenius divided modules in mixed characteristics
Bulletin de la SMF 140, fascicule 3 (2012), 441-458
Download the document
Abstract and full text


Bulletin de la Société Mathématique de France 140, fascicule 4 (2012)

Erwan Rousseau
Degeneracy of holomorphic maps via orbifolds
Bulletin de la SMF 140, fascicule 4 (2012), 459-484
Download the document
Abstract and full text

Luca Marchese
Khinchin type condition for translation surfaces and asymptotic laws for the Teichmüller flow
Bulletin de la SMF 140, fascicule 4 (2012), 485-532
Download the document
Abstract and full text

Jan-Li Lin
Pulling back cohomology classes and dynamical degrees of monomial maps
Bulletin de la SMF 140, fascicule 4 (2012), 533-549
Download the document
Abstract and full text

Pascal Hubert, Thomas A. Schmidt
Diophantine approximation on Veech surfaces
Bulletin de la SMF 140, fascicule 4 (2012), 551-568
Download the document
Abstract and full text

Sebastian Baader, Julien Marché
Asymptotic Vassiliev Invariants for Vector Fields
Bulletin de la SMF 140, fascicule 4 (2012), 569-582
Download the document
Abstract and full text

Jean-Yves Chemin, Fabrice Planchon
Self-improving bounds for the Navier-Stokes equations
Bulletin de la SMF 140, fascicule 4 (2012), 583-597
Download the document
Abstract and full text

Chandan Singh Dalawat
Quelques «formules de masse» raffinées en degré premier
Bulletin de la SMF 140, fascicule 4 (2012), 599-606
Download the document
Abstract and full text